Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jz000

Doxycycline, 3 years

I used to get 1-3 somewhat bright (quite noticeable aka anxiety-inducing) acne lesions/whiteheads around my lip (used to think it was herpes, but it’s not) once per week.  I’ve been taking doxycycline 50 mg daily for around 3 yearsand now I only get one every couple months. 

1. last time I talked to my derm (8 months ago; new insurance doesn’t cover) he said I can stay on med for many years. is this right? ..

2. I decided to stop for 20 days but I’ve again gotten 2-3 lesions every 5-7 days.  I realize 2-3 pimples/week is not so bad (former teen accutane user), and perhaps it’s not worth it to take an antibiotic. Are there other options one might recommend? (I also use a OTC benzoyl cream to put on when pimples form). 

.. 26 y/o male if that matters. 

Edited by jz000

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×